MAUDE Adverse Event Report: STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS,

STAAR SURGICAL COMPANY EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC INTRAOCULAR LENS,
Model Number VICM5 13.2 -10.00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 07/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced high vault and intraocular pressure rise.Lens remains implanted.Per healthcare professional va exceeds pre-op bcva and patient is happy.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined that the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
 
Additional Manufacturer Narrative
Manufacturer narrative - iop elevation from baseline is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
 
Additional Manufacturer Narrative
B5: a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault, transient loss of bcva, and elevated iop.In a separate visit the lens was explanted and on the same day different surgery a replacement lens of shorter length was implanted.The problem was resolved.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.H6: investigation type 4110: lens work order search.No similar complaint event(s) within associated lots were found.(b)(4).

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC INTRAOCULAR LENS,
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key20251929
Report Number2023826-2024-04394
Device Sequence Number8163776
Product Code MTA
UDI-Device Identifier00840311300938
UDI-Public(01)00840311300938(11)240227(17)270131
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVICM5 13.2 -10.00
Device Catalogue NumberVICM5 13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2024
Supplement Date Received by Manufacturer10/07/2025
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale